# SDR ASAA2021110936550

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 46,382 hours, 13,683 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF #1 SHOWS FAIL MESSAGE. GROUNDED - YES. CYCLED 4 CIRCUIT BREAKERS ASSOCIATED WITH HF SYSTEM. OPS CKS GOOD.
